# SDR AALA202410217909

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 89,711 hours, 11,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window Shade
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L WINDOW SHADE STUCK DOWN - NOT UP PER MIC/NEF REQUIRED TO BE UP FOR TAKE OFF AND LANDING. RESECURED 2L DOOR WINDOW SHADE IN UP POSITION IAW NEF 25-20G.
